Thanks to all you lovely people, I'm feeling a bit better about myself today. Back on the vapestick, ordered more e-liquid but with a lower strength nicotine content - trying to slowly wean myself off that too. I know I'm going to have to suffer all the withdrawal symptoms again but, I now know exactly what to expect. Have to keep any eye on my blood pressure though - I'm only on tablets because of smoking - the last time I gave up (I was in hospital recovering from an operation to remove a tumour), I was still taking the tablets but my blood pressure went waaaaaaaay down. My GP said that the nicotine in patches/vapesticks etc. can still cause high blood pressure so I guess until I can get onto zero nicotine liquid, I'll have to keep taking the tablets!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.